# SDR SIMA202002210004

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 37,660 hours, 34,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Not Seated
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR OVERWING EMERGENCY LIGHT INOP-C/A-CLEANED AND RESEATED RH EXTERIOR OVERWING EMERGENCY LIGHT LAMP IAW EMB 140 AMM 33-50-07, OPC GOOD.
